# SDR SWAA2022021713795

- Difficulty date: July 26, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 39,502 hours, 21,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT GUSSET CRACKED AT STA. 500D STR 19L / REMOVED CRACKED GUSSET FROM THE FWD CARGO STA 500D STR 19L IAW SRM 51-40-02-0G-0. LOCATED; DRILLED AND INSTALLED NEW GYSSET @ THE FWD CARGO STA 500D STR 19L IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; DWG'S 143A9481 AND 143A7902. 57575U 07/27/18
